# SDR 2015FA0000303

- Difficulty date: April 11, 2015
- Submitted: June 30, 2015
- Operation: General aviation
- Make and model: Cirrus SR20
- Aircraft serial: SR202104
- Aircraft time: 2,522 hours
- Engine: Cont IO360ES
- Engine time: 554 hours
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Warning Light
- Condition: Illuminated
- Location: Fuel Flow
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(B9583) LOW FUEL FLOW ON THE GROUND.
